RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Blagodatskikh, Viktor Ivanovich
(1946–1998)

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 13

Number of views:
This page:1874
Abstract pages:5304
Full texts:2735
References:188
Professor
Doctor of physico-mathematical sciences (1984)
Birth date: 18.05.1946
   
Main publications:
  • K teorii dostatochnykh uslovii optimalnosti // Trudy MIAN, t. 142, 1976;
  • Printsip maksimuma dlya differentsialnykh vklyuchenii // Trudy MIAN, t. 166, 1984;
  • Differentsialnye vklyucheniya i optimalnoe upravlenie // Trudy MIAN, t. 169, 1985 (soavt. Filippov A. F.).

http://www.mathnet.ru/eng/person19643
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:blagodatskikh.viktor-ivanovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/206584
http://elibrary.ru/author_items.asp?authorid=6028

Publications in Math-Net.Ru
1998
1. V. I. Blagodatskikh, P. Ndii, “On the convexity of a family of solutions of a differential inclusion with delay”, Tr. Mat. Inst. Steklova, 220 (1998),  45–48  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 220 (1998), 41–44
1993
2. A. V. Arutyunov, S. M. Aseev, V. I. Blagodatskikh, “First-order necessary conditions in the problem of optimal control of a differential inclusion with phase constraints”, Mat. Sb., 184:6 (1993),  3–32  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:1 (1994), 117–139  isi
1991
3. A. V. Arutyunov, V. I. Blagodatskikh, “Maximum-principle for differential inclusions with space constraints”, Trudy Mat. Inst. Steklov., 200 (1991),  4–26  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 3–25
1985
4. V. I. Blagodatskikh, A. F. Filippov, “Differential inclusions and optimal control”, Trudy Mat. Inst. Steklov., 169 (1985),  194–252  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 169 (1986), 199–259
1984
5. V. I. Blagodatskikh, “The maximum principle for differential inclusions”, Trudy Mat. Inst. Steklov., 166 (1984),  23–43  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 166 (1986), 23–43
1977
6. V. I. Blagodatskikh, “The controllability problem for linear systems”, Trudy Mat. Inst. Steklov., 143 (1977),  57–67  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 143 (1980), 61–72
1976
7. V. I. Blagodatskikh, “On the theory of sufficient conditions for optimality”, Dokl. Akad. Nauk SSSR, 231:5 (1976),  1041–1044  mathnet  mathscinet  zmath
8. V. I. Blagodatskikh, “On the theory of sufficient conditions for optimality”, Trudy Mat. Inst. Steklov., 142 (1976),  78–87  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 81–90
1974
9. V. I. Blagodatskikh, “Sufficient optimality conditions for differential imbeddings”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974),  615–624  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:3 (1974), 621–630
1973
10. V. I. Blagodatskikh, “The differentiability of solutions with respect to the initial conditions”, Differ. Uravn., 9:12 (1973),  2136–2140  mathnet  mathscinet  zmath
11. V. I. Blagodatskikh, “A sufficient optimality condition”, Differ. Uravn., 9:3 (1973),  416–422  mathnet  mathscinet  zmath
12. V. I. Blagodatskikh, “Local controllability of differential inclusions”, Differ. Uravn., 9:2 (1973),  361–362  mathnet  mathscinet  zmath
1972
13. V. I. Blagodatskikh, “The convexity of spheres of attainability”, Differ. Uravn., 8:12 (1972),  2149–2155  mathnet  mathscinet  zmath

1998
14. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Uspekhi Mat. Nauk, 53:4(322) (1998),  125–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:4 (1998), 777–781  isi
15. G. I. Arkhipov, V. I. Blagodatskikh, V. S. Vladimirov, S. M. Voronin, O. B. Lupanov, E. F. Mishchenko, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, “Anatolii Alekseevich Karatsuba (on his 60th birthday)”, Uspekhi Mat. Nauk, 53:2(320) (1998),  173–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 419–422  isi
1973
16. V. I. Blagodatskikh, “Letter to the editors: “A sufficient optimality condition” (Differencial'nye Uravnenija 9 (1973), 416–422)”, Differ. Uravn., 9:11 (1973),  2112  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019